U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Is antidepressants bad if you have an avm?

1 doctor answer4 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Not necessarily: It's true that ssri-type antidepressants are linked with slightly increased risk of bleeding -- most often in the GI tract, and especially when combined with Aspirin or nsaids. Personally, i've seen one woman develop a petechial skin rash when she added baby Aspirin to prozac (fluoxetine). But there is little evidence linking ssri's to intracerebral bleeding. http://www.ncbi.nlm.nih.gov/pubmed/15794724.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 47-year-old member asked:
2 doctor answers3 doctors weighed in
A 34-year-old member asked:
2 doctor answers4 doctors weighed in
A 32-year-old member asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.